West Virginia, 2021Flash Flood and Damaging Winds in West Virginia, June 21, 2021
June 21, 2021 · NWS RLX · 27 events in 17 counties and zones
Thunderstorms flourished across West Virginia on the afternoon and evening of June 21st as a cold front glided through the region. Many of these storms became severe and caused damaging winds to knock down trees ahead of the front's passage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $131,000
- Crop damage
- None recorded
- Events
- 27
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms flourished across West Virginia on the afternoon and evening of June 21st as a cold front glided through the region. Many of these storms became severe and caused damaging winds to knock down trees ahead of the front's passage. Early in the afternoon, a Mesonet station in Ritchie County measured a 52 mile per hour wind gust as the first round of thunderstorms propagated eastward. Later that evening, a second burst of storms arrived, with a 48 mile per hour wind gust being measured at the Clarksburg airport. With saturated grounds already present ahead of these storms, an instance of flash flooding was observed in Wood County, where several roads became impassible for a brief period of time.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 21, 11:06 AM EST, 29 minutes earlier.
Area forecast discussion, Jun 21, 11:06 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1206 PM EDT Mon Jun 21 2021
.SYNOPSIS...
Cold front brings strong to severe storms with heavy rain to
the area today. Dry with high pressure middle of next week. Wet
weather returns for next weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1015 AM Monday...
Made a few changes to cloud cover over the next few hours to
better represent current satellite with decent clearing over the
central portion of the area. Cloud cover is expected to increase
as the prefrontal trough pushes its way into the area. Also made
some minor adjustments to hourly temperatures this morning as a
few areas are warming up slightly faster than previously
forecast. Overall, forecast remains on track.
As of 600 AM Monday...
Made some updates to the sky grids to better reflect current
satellite obs, otherwise forecast is on track. Still expecting
thunderstorms to initially fire along a prefrontal wind shift
around noon just west of the Ohio River before racing quickly
east, exiting the region around 4 PM. Additional storms fire
along the cold front by 2 to 3 PM and march east with convection
largely dying down by 10 PM tonight with more stratiform rain
to follow into Tuesday morning.
As of 255 AM Monday...
Stout mid-level lapse rates of 6.5 to 7C/km and deep layer shear
40-45KTs this morning shift off to the east, replaced by
somewhat more tame 5.5-6C/km lapse rates and 25-35KTs of deep
layer shear by the time heating begins to overcome MLCIN by
early this afternoon with 1500-2500J/kg of MLCAPE. A prefrontal
trough well out ahead of the cold front and the cold front
itself will serve as focusing mechanisms with a couple lines of
broken convection forming as early as noon and progressing
quickly to the east-southeast. A few instances of large hail or
perhaps a brief tornado would be possible with any initial
discrete convection, but upscale growth should transition the
threat quickly to damaging wind gusts given steep low level
lapse rates with strong surface heating and cold pool
conglomeration. Would expect the cold frontal convective line
to reach the mountains by late this evening with any severe risk
largely done by 10 PM.
Heavy rain will also be possible with any storms with
precipitable water values up near 1.7 inches and relatively deep
warm cloud depths promoting efficient rainfall production, but
the relatively progressive nature of each line will likely keep
any high water impacts isolated given several days of
intervening dry conditions since the last heavy rain with 1hr
flash flood guidance generally 2 to 2.25 inches over SE OH and
NW WV where the heaviest axis of rainfall is expected.
Behind the front, higher precipitable water values remain heading
into this evening as as 150KT H250 jet streak exits the base of the
parent upper trough. Synoptic forcing at the right rear quadrant of
this feature will yield a fairly widespread area of light to
moderate stratiform precipitation overnight, perhaps amounting to
another half an inch by daybreak Tuesday. There should be little to
no conditional instability remaining by this point, so would not
expect any additional thunder with this activity.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
As of 233 AM Monday...
Lingering light showers behind the cold front will still possible
across the eastern mountains into Tuesday morning. Upper level
trough axis exits east to bring fresh northwest flow. Pleasant
conditions with mild temperatures and low dewpoints are expected
Tuesday afternoon with highs generally in the lower 70s. Tuesday
night will be dry as sfc high pressure begins to build over the
region. Lows will generally be in the 40s.
Drier conditions will continue Wednesday through Thursday as a
sfc high pressure builds strong for the middle of the week. A
gradual warming is expected during the period with temperatures
reaching the mid to upper 80s by Thursday.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 1200 PM Monday...
High pressure and dry conditions continue across the area on
Thursday, however, by Friday, deepening upper trough across the
midwest, and increasing heat and humidity, along with a low
pressure system that will move into the Great Lakes region, will
result in showers and thunderstorms once again across the area.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
As of 600 AM Monday...
An approaching prefrontal trough, cold front, and trailing
synoptic scale ascent associated with a departing jet streak
will provide for 3 more focused areas for thunderstorms and rain
today and tonight. Could see scattered storms firing along the
prefrontal trough as early as 16Z along a line from JKL to ZZV
progressing quickly to the east. A second line of convection is
expected along the cold front that is expected to be along a
line from KLEX to KZZV by around 21Z. This activity will be a
little less progressive in movement to the east but should still
make it to the mountains around 00Z this evening. Both of these
waves will be capable of producing strong to severe
thunderstorms with very heavy rainfall, but impacts to the
terminals should be rather short-lived, especially with the
first round. Did include some TEMPOs for TSRA at most terminals
with the most probable timings, although these will likely need
some further temporal refinement through the day.
The final wave of precipitation will come as strong synoptic forcing
associated with a jet streak moves overhead tonight. This should
come in the form of more stratiform type precipitation and will
likely yield ceilings decreasing to under 1kft agl into early
Tuesday.
Winds southwesterly 10-15KTs gusting into the low 20s ahead of
the front, turning northwesterly and light behind the front.
Depending on upscale growth of what could be a rather
substantial line of thunderstorms, some brief, more significant
and erratic convective gusts are possible this afternoon.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Convective coverage will vary this
afternoon depending on how a couple separate lines of storm
develop. Current tempos for TSRA may need some adjustment in
time.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
EDT 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23
CRW CONSISTENCY H H H H H H M H H M L H
HTS CONSISTENCY H H H H H L H H M H H H
BKW CONSISTENCY H H H H H H H H H H L H
EKN CONSISTENCY H H H M H H H H H H H M
PKB CONSISTENCY H H H H H H L H H H M H
CKB CONSISTENCY H H H H H H L H H H H M
AFTER 18Z TUESDAY...
IFR ceilings linger into Tuesday morning, especially near
mountains.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...ARJ/JP
NEAR TERM...JP/CG
SHORT TERM...ARJ
LONG TERM...SL
AVIATION...JP
Hazardous weather outlook, Jun 21, 2:55 AM EST, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
355 AM EDT Mon Jun 21 2021
KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-
039-040-519>526-220800-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-
Upshur-Barbour-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
355 AM EDT Mon Jun 21 2021
This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio and much of West Virginia.
.DAY ONE...Today and Tonight.
Two lines of thunderstorms are expected to form in advance of a cold
front this afternoon into this evening. Some of these storms may
contain damaging wind gusts, large hail, and heavy downpours.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
VAZ003-004-WVZ024>026-033-034-515>518-220800-
Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
355 AM EDT Mon Jun 21 2021
This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast West Virginia and southern West Virginia.
.DAY ONE...Today and Tonight.
Two lines of thunderstorms are expected to form in advance of a cold
front this afternoon into this evening. Some of these storms may
contain damaging wind gusts and heavy downpours.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 21, 11:24 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
1224 PM EDT Mon Jun 21 2021
WVZ008-009-017-211700-
Jackson-Wirt-Wood-
1224 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT WIRT...NORTHEASTERN JACKSON AND
SOUTHWESTERN WOOD COUNTIES...
At 1224 PM EDT, a strong thunderstorm was located near Sandyville, or
10 miles southeast of Forked Run State Park, moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Elizabeth, Sandyville, Mineralwells, Cherry, Peewee, Walker,
Palestine, Lucille, Greencastle, Creston, Morristown, Rockport and
Leroy.
This includes Interstate 77 in West Virginia between mile markers 148
and 167.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3923 8139 3894 8126 3892 8141 3894 8145
3893 8147 3892 8150 3890 8151 3888 8168
3905 8176
TIME...MOT...LOC 1624Z 249DEG 31KT 3900 8163
14Special weather statement, Jun 21, 11:28 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
1228 PM EDT Mon Jun 21 2021
WVZ007-008-014-015-211700-
Jackson-Mason-Kanawha-Putnam-
1228 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MASON...
NORTHWESTERN KANAWHA...PUTNAM AND SOUTH CENTRAL JACKSON COUNTIES...
At 1228 PM EDT, a strong thunderstorm was located over Teays Valley,
or near Winfield, moving east at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Nitro, Winfield, St. Albans, Hurricane, Sissonville, Eleanor, Poca,
Cross Lanes, Teays Valley, Bancroft, Fraziers Bottom and Liberty.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 108 and 118.
Interstate 64 in West Virginia between mile markers 35 and 49.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3836 8197 3854 8204 3877 8176 3844 8155
TIME...MOT...LOC 1628Z 251DEG 32KT 3848 8192
14
Thunderstorm Wind, Putnam
- When
- June 21, 11:35 AM EST
- Where
- Putnam County, 1.08 mi E of Scott Depot
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- NWS Employee
- Coordinates
- 38.450, -81.900
Two trees were downed onto a residential yard in Scott Depot.
Thunderstorm Wind, Kanawha
- When
- June 21, 11:42 AM EST
- Where
- Kanawha County, 1.28 mi ENE of Nitro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 38.430, -81.810
Several trees downed along Crossroads Village Drive.
Thunderstorm Wind, Kanawha
- When
- June 21, 11:43 AM EST
- Where
- Kanawha County, 2.13 mi SW of Legg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 38.460, -81.630
Trees were blown down onto Walker Drive and Tate Hollow Road north of Charleston.
Thunderstorm Wind, Gilmer
- When
- June 21, 11:45 AM EST
- Where
- Gilmer County, 1.28 mi ENE of Hattie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 38.910, -81.000
North of the town of Glenville, several trees were downs on Route 5 West.
Thunderstorm Wind, Gilmer
- When
- June 21, 12:00 PM EST
- Where
- Gilmer County, 0.88 mi NE of Glenville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 38.940, -80.820
Near Glenville, several trees fell down on Route 33 East.
Thunderstorm Wind, Kanawha
- When
- June 21, 12:15 PM EST
- Where
- Kanawha County, Pinch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 38.420, -81.480
In the town of Pinch, multiple trees were downed onto Upper Pinch Road.
Thunderstorm Wind, Kanawha
- When
- June 21, 12:15 PM EST
- Where
- Kanawha County, 0.69 mi N of Jarretts Ford
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 38.440, -81.480
One tree was blown down onto US 119.
Thunderstorm Wind, Logan
- When
- June 21, 12:17 PM EST
- Where
- Logan County, Whitman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 37.820, -82.030
Several trees were blown down in the town of Whitman.
Thunderstorm Wind, Lewis
- When
- June 21, 12:30 PM EST
- Where
- Lewis County, 1.48 mi SSE of Lightburn
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.100, -80.440
Near the town of Lightburn, trees were blown down on Jackson Mills Road and Sycamore Lick Road.
Thunderstorm Wind, Taylor
- When
- June 21, 12:55 PM EST
- Where
- Taylor County, 0.53 mi W of Thornton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 39.350, -79.940
Multiple trees were blown down in the Thornton area.
Thunderstorm Wind, Barbour
- When
- June 21, 1:05 PM EST
- Where
- Barbour County, 0.87 mi NW of Philippi
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 39.160, -80.040
In Philippi, multiple trees were blown down.
Thunderstorm Wind, Upshur
- When
- June 21, 1:20 PM EST
- Where
- Upshur County, 0.54 mi E of Hodgesville
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 39.070, -80.190
One tree was blown down onto Dick Hall Road.
Thunderstorm Wind, Barbour
- When
- June 21, 1:20 PM EST
- Where
- Barbour County, 0.54 mi W of Belington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 39.030, -79.940
Several trees came down in the town of Belington. The local industrial park observed roof damage due to strong winds.
Thunderstorm Wind, Nicholas
- When
- June 21, 1:35 PM EST
- Where
- Nicholas County, 0.88 mi NE of Craigsville
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.340, -80.640
One tree was blown down on Indian Rock Road near Craigsville.
Thunderstorm Wind, Wyoming
- When
- June 21, 2:20 PM EST
- Where
- Wyoming County, 0.69 mi N of Swope
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 37.740, -81.670
Multiple trees were downed in the Cyclone township.
Thunderstorm Wind, Lincoln
- When
- June 21, 2:25 PM EST
- Where
- Lincoln County, 0.54 mi W of Ranger
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.120, -82.190
One small tree was blown down onto Route 10 near the Ranger fire department.
Thunderstorm Wind, Wood
- When
- June 21, 3:25 PM EST
- Where
- Wood County, 2.14 mi NNW of Boreman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.310, -81.490
Several trees were blown down onto Emerson Avenue near Interstate 77.
Thunderstorm Wind, Wood
- When
- June 21, 3:25 PM EST
- Where
- Wood County, 0.69 mi N of Lubeck
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.240, -81.630
Multiple trees were downed near Lubeck.
Thunderstorm Wind, Ritchie
- When
- June 21, 3:55 PM EST
- Where
- Ritchie County, 0.69 mi N of Pennsboro
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 39.290, -80.970
One tree was blown down near the town of Pennsboro.
Thunderstorm Wind, Ritchie
- When
- June 21, 4:00 PM EST
- Where
- Ritchie County, 2.14 mi NNW of Toll Gate
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Department of Highways
- Coordinates
- 39.300, -80.930
Trees were downed onto Bunnels Run Road, Burton Run Road, and Horner Run Road near the town of Toll Gate.
Thunderstorm Wind, Wirt
- When
- June 21, 4:05 PM EST
- Where
- Wirt County, 1.07 mi E of Elizabeth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 39.070, -81.380
Near the town of Elizabeth, several trees were blown down onto Route 53 and Newark Road.
Thunderstorm Wind, Wood
- When
- June 21, 4:15 PM EST
- Where
- Wood County, 0.54 mi E of Leachtown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 39.150, -81.420
Large limbs were blown down onto Route 47 near the Wirt County line. Several trees were also blown down onto Route 50.
Thunderstorm Wind, Tyler
- When
- June 21, 4:20 PM EST
- Where
- Tyler County, Shirley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.400, -80.770
Multiple trees were downed within the Shirley community.
Thunderstorm Wind, Doddridge
- When
- June 21, 4:20 PM EST
- Where
- Doddridge County, 0.69 mi S of Center Pt
- Measured
- 45 kt (52 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 39.390, -80.630
One tree was blown down near the intersection of Big Battle Run and Route 23.
Thunderstorm Wind, Ritchie
- When
- June 21, 4:20 PM EST
- Where
- Ritchie County, Hannahdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 39.220, -81.030
Multiple trees were blown down on Bear Wallow Road and Rock Camp Road in Hannahdale.
Thunderstorm Wind, Harrison
- When
- June 21, 4:45 PM EST
- Where
- Harrison County, 0.69 mi S of Haywood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $12,000
- Reported by
- 911 Call Center
- Coordinates
- 39.370, -80.350
Trees were blown down and obstructed traffic along Shinnston Pike, Murphys Run Road, Wallace Pike, and Lumberport Road.
Flash Flood, Wood
- When
- June 21, 7:30 PM EST to 8:30 PM EST
- Where
- Wood County, 1.28 mi NNW of Lubeck to 0.57 mi S of Blennerhassett
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.247, -81.640
Several roads in the town of Lubeck were covered in high water and were impassible for a time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, June 21, 2021$14 million · 65 kt wind · 26 events
- Rip Current in Wisconsin, June 21, 20211 death · 1 event
- Damaging Winds in Maryland, June 21, 2021$192,000 · 65 kt wind · 47 events
- Hail and Damaging Winds in New York, June 21, 2021$141,000 · 1 in hail · 51 events
- Damaging Winds in New York, June 21, 2021$114,000 · 50 kt wind · 35 events
- Damaging Winds in Kentucky, June 21, 2021$62,000 · 60 kt wind · 37 events
- Heat and Damaging Winds in New York, June 21, 2021$20,000 · 50 kt wind · 55 events
- Hail and Damaging Winds in Vermont, June 21, 2021$150,000 · 1.25 in hail · 10 events
- Flooding in Pennsylvania, June 21 to 22, 2021$210,000 · 2 events
- Tornado and Damaging Winds in New York, June 21, 2021$60,000 · EF1 · 4 events
- Flash Flooding and Flood in Ohio, June 21 to 23, 2021$99,000 · 50 kt wind · 17 events
- Tornado and Damaging Winds in Pennsylvania, June 21, 2021EF0 · 60 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 962545, 962535, 962536, 962538, 962539, 962541, 962556, 962542, 962537, 962543, 962547, 962540, 962548, 962554, 962544, 962546, 962549, 962555, 962552, 962557, 962558, 962559, 962550, 962551, 962560, 962553, 962534.